# SDR DALA2019121537307

- Difficulty date: December 11, 2019
- Submitted: December 15, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,274 hours, 23,950 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: R2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOORS NOT ARMED INDICATION. DOOR R2 SHOWS SLIDE DISARMED ON LOWER ECAM. REMOVED AND REPLACED SLIDE ARMED INDICATOR LIGHT IAW AMM 52-73-21-000-002-A. PERFORMED DVI OF #2 AFT RIGHT EXIT DOOR SLIDE AREA AND DVI OF DOOR SLIDE ASSY. DOOR SLIDE ASSY WAS REMOVED TO FACILITATE OTHER MAINTENANCE. NO DAMAGE FOUND IN DOOR AREA OR SLIDE PACK ASSY.
